MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, 5MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. UNIVERS REVERS HUMERAL STEM, 5MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number UNIVERS REVERS HUMERAL STEM, 5MM
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that a patient has undergone revision surgery due to an ar-9501-05p univers revers humeral stem becoming loose from the suture cup.No further details have been reported at this time.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Visual inspection confirmed that the two pieces are loose.Further investigation found that the central screw connecting the two pieces is loose.The central screw tightens and locks with use of t10 screwdriver.Probable causes include but are not limited to inadequate fixation of the central screw intra-op or screw loosened naturally post-op.Complaint was confirmed.

Brand Name
UNIVERS REVERS HUMERAL STEM, 5MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15834790
Report Number1220246-2022-05778
Device Sequence Number20181057
Product Code HSD
UDI-Device Identifier00888867247628
UDI-Public00888867247628
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL STEM, 5MM
Device Catalogue NumberAR-9501-05P
Device Lot Number21.02927
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown